Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some sufficient conditions for the existence of hyperinvariant subspaces for operators intertwined with unitaries

Tom 246 / 2019

Maria F. Gamal’ Studia Mathematica 246 (2019), 133-166 MSC: Primary 47A15; Secondary 47A60, 47A10. DOI: 10.4064/sm170417-15-1 Opublikowany online: 7 September 2018

Streszczenie

For a power bounded or polynomially bounded operator $T$ sufficient conditions for the existence of a nontrivial hyperinvariant subspace are given. These hyperinvariant subspaces are the closures of the range of $\varphi (T)$, where $\varphi $ is a singular inner function if $T$ is polynomially bounded, or $\varphi $ is a function analytic in the unit disc with absolutely summable Taylor coefficients and singular inner part if $T$ is supposed to be only power bounded. Also, an example of a quasianalytic contraction $T$ is given such that the quasianalytic spectral set of $T$ is not the whole unit circle $\mathbb T$, while $\sigma (T)=\mathbb T$. The proofs are based on results by Esterle, Kellay, Borichev and Volberg.

Autorzy

  • Maria F. Gamal’St. Petersburg Branch
    V. A. Steklov Institute of Mathematics
    Russian Academy of Sciences
    Fontanka 27
    St. Petersburg, 191023, Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek